# SDR AALA201710279031

- Difficulty date: October 2, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 21,479 hours, 7,987 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION (7 SPOTS) ALONG FLOOR SUPPORT BEAM AT -Y1292 BETWEEN FR 12 AND FR 24, APPROXIMATELY 18 INCHES INBOARD OF R1 DOOR THRESHOLD. REPLACED RIGHT OUTBOARD SEAT TRACK ASSEMBLY PER SRM 51-72-11 AND DRAWING D53112782.
